Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What causes weakness,giddiness and blurring when on leverage and zenretard?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
I am using leverage 750mg twice a day and zenretard 500 mg twice a day for a long time. My side effects are sudden weak XXXXXXX giddiness and blurring. What to do
Posted Thu, 20 Feb 2014 in Brain and Spine
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer: Needs investigations Detailed Answer: Hello, Thanks for trusting us with your health concern. The symptoms you are having could be related to the anti convulsant medicines that you are taking or due to other organic causes like 1. Anaemia- reduced blood hemoglobin levels. This can be ruled out by getting a complete blood picture done. 2.Cardiac problem- Missing heart beats are one of the common causes of dizziness blurring or it might happen due to some irregularities in the cardiac impulse. This can be ruled out on having an ECG done. 3.Weakness, any infections in the recent past, lack of proper regular meals, etc. All these factors will have to be ruled out with the help of your physician to come to the actual problem for treatment. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor